# SDR DALA2025012200531

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 93,660 hours, 42,852 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0770B
- Condition: Faulty
- Location: Zone 500 Flaps
- Part time: 26,677 hours, 11,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0678 -ATB/DE- DUE TO FLAP ASYMMETRY MESSAGE AND FLAP LOCK OUT. CORRECTIVE ACTION: REPLACED LT FLAP TRANSMITTER AND PERFORMED FLAP LUBE.
